# SDR AALA201906139012

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 8,570 hours, 3,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR EMERGENCY CYLINDER PRESSURE LOW. MAINTENANCE CHARGED R3 DOOR EMERGENCY CYLINDER (ACTUATOR) TO PROPER PRESSURE PER AMM AMM 51-10-00.
